# SDR ERKR200100032

- Difficulty date: January 5, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 91,081 hours, 24,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01843
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER CHORD AT STA 1265. REPAIRED PER ECRA 479-53-146-2. THIS REPAIR IS A TIME LIMITED, IT PROVIDES AMOC FOR SB 747-53A2416 AND IS VALID FOR A PERIOD OF NOT MORE THAN 1000 FLIGHT CYCLES BEYOND 01-05-01.
